You are here:

Abortion/stress and abortion

Advertisement


Question
QUESTION: hello ma'am
i had an abortion with vaginal medicine on 26th december i had my bleeding which was a lot gradually within 2 days it went slow. small contents did come out but fetus was of 9 weeks small particles werent making me satisfied later after 7 days the bleeding stopped. i always had a white.discharge straight after 10 days i started bleeding again i thought it was my menstrual cycle but that wasnt the case..i bleeded very less and then came the big round sac which was the baby then i felt easy and painless.
im suffering from major stress due to which i am having stomach problems.
but the thing is.. i have started of with my ct pill because my husbands a jerk and doesnt agree on a condom.
i noticed my body still hasnt recovered yet.
i read unless u dont have ur periods u dont go back to normal.
i feel cramping today on 30th jan with a little discharge is it because of meliane?
im facing a lot of weakness in my body too.
im sure the abortion is done. but im still scared until i dont have my periods?!
the question is...am i cleared of?
i dont want to see a doc because docs here are terrible

ANSWER: Hello, Ayesha,

I can certainly understand why you donít want to see a doctor. And that is precisely why it is SO dangerous to take these pills, because complications are common, and some complications can kill a woman. Regardless of everything else, you open the door to medical problems later in life for yourself and your future children. So you are right to be concerned. In our country, you wouldnít even be able to get the pills without the help of a doctor because they are so dangerous.

White discharge can indicate infection, so that needs to be checked. Antibiotics wonít necessarily address the infection. Antibiotics only help with bacteria, but a person can get infections from a virus or a fungus as well.

You are married. You should be able to have a child. If your husband doesnít want to use a condom, then you should settle between you if you want a child or not. Condoms wonít prevent you from getting pregnant anyway.

Meliane contains Gestodene and Ethinylestradiol. Like any contraceptive containing artificial hormones, it can cause mild to serious medical problems. One of the problems listed is stomach problems:

stomach pain
stomach upsets such as diarrhoea or vomiting

You should have an insert with information on it, and if you do, you should read it. You should also talk to the pharmacist where you got the pills.

Here is some information about Meliane:

http://www.nhs.uk/medicine-guides/pages/MedicineSideEffects.aspx?condition=Contr

I realize the link is long. Just copy and paste it. You will see a yellow strip that points to a small gray box just right of it. Choose the link to the dosage you are taking. I can give you a better link, but it is much longer and may not work.

Weakness could be due to any number of causes. Losing too much blood from the abortion can cause weakness. Itís something that should be diagnosed, because you cannot know what to do about it unless you know what the cause is. Can the pharmacist take your blood pressure? Also, are you experiencing any regret about the abortion? This can cause some of these symptoms as well, and we can talk about it.

I canít tell you over the internet if the contraceptive is causing your cramping, or if it is a result of the abortion pills.

If your husband loves you, he should not ask you to take such dangerous pills. This applies to both the abortion pills and the contraceptive pills. Have a serious talk with him. Ask him if he would rather have a child, wear a condom, or have a very sick wife he has to take care of. If he decides, then he wonít blame you if things donít turn out the way you want them to.

I hope you will be able to resolve this problem. I will be here whenever you need to talk. Please take care of yourself. Donít ever take the abortion pills again. They can kill you, and they can seriously harm or kill your future children.

---------- FOLLOW-UP ----------

QUESTION: u r right.
meliane cause all my stomach problems
secondly the white discharge is almost gone. and very less.
but i will get my periods on time? i keep worrying about my periods?

secondly if my sex partner is having sex with other people can i have this white discharge and itching due to it cause

ANSWER: Hello, Ayesha,

In your first message, you referred to your husband. Is your husband your sex partner, or what is the story?

White discharge from having sex with someone who is having sex with someone else can well mean that you got a sexually transmitted disease. It needs to be diagnosed, because some of these are very dangerous, and can harm you or your future children. I donít know of a way to get a diagnosis short of going to a doctor, and there are about 50 of these diseases currently. This is important, and we need to talk about it. I may be able to suggest some things you can do, if you can buy products off the internet, but I really need to know what the problem is to advise you best.

After an abortion, there is no way to know when your periods will return. An abortion disrupts a womanís hormonal balance, and there is no way to predict how each woman will respond, and even each time, if she has more than one abortion. Normally, a woman wonít have a period for quite awhile after childbirth, but an early abortion such as you had wonít delay the periods as long as breastfeeding would. You will just have to wait and see. The critically important thing is that if you are having sex with someone who is NOT your husband, you need to stop doing that. It is not in your best interest. This is especially true in your country. Any man who would have sex with a woman not his wife, especially in your country, doesnít really love her. He is just using her for personal pleasure, and as you well know, the price of being pregnant outside of marriage in your country is very severe. And obviously, getting your periods back is a form of reassurance youíre not still pregnant. So most women worry about getting their periods back.

If your husband is sleeping with someone else, and if I were in your position, I would refuse to have sex with him until he stops. Make HIM find out what disease he transmitted to you.

So let me know about all this. Please donít take any chances. Let me know what you know about what disease or infection you might have. I will think about a possible way you might find a decent doctor. I donít have any information on organizations there that help women, like I do in most countries, but if you go to a church, they may be able to tell you if there is such an organization, or they may know of a doctor you can trust. Donít be afraid of the people in the church. Theyíre people of the book, and they will not harm you. Take care.

---------- FOLLOW-UP ----------

QUESTION: no. my husband he has other sex partners then forces me to sleep with him.
and ma'am do i have to worry about my periods after abortion and even having ct pills. i will get them right?

Answer
Hello, Ayesha,

I am sorry to hear your husband is sleeping around. That is a serious violation of the marriage covenant. I doubt if there is anything you can do about it in your country, though. But for that reason, you need to be checked for sexually transmitted diseases. Seriously. Some of them can cause you great damage, or could even damage your children.

Most birth control pills allow for a period each month. They will have roughly 21 active pills, and then 5 to 7 inert pills. When a woman gets to the inert pills, she will start a period in a couple of days. Other birth control pills are not taken for the entire month. A woman takes all the pills and then waits for 5 to 7 days to start a new package. She will have her period once she stops taking the pills for a few days. A few birth control pills are designed to prevent a woman from having a period, because women donít like having to bleed every month and the extra hygienic care required. You can ask your pharmacist about the ones you are taking.

I will pray for you. You shouldnít have to put up with a husband who is sleeping around. (If there is any way you can get a divorce, it might be something to think about, that is if you want one. I personally wouldnít put up with this kind of behavior.) I am sad for you, and I hope you will be OK. Please keep in touch and let me know how you are doing.

Abortion

All Answers


Answers by Expert:


Ask Experts

Volunteer


Pat G

Expertise

I can help women with the consideration of their decision, and with resources, and I can share my own experiences as the mother of seven and grandmother of eleven. My approach is to show love and concern, and help women work through the issues, emotional, spiritual, practical. I also help women deal with boyfriend and family issues. I am not a doctor, but I have done extensive medical research, so I may be able to help with information. I am female. When you write, if you are or were pregnant, please tell me how far along you were or are, and if you have had an abortion, please tell me what kind. Thank you.

Experience

I have been working with women who are considering abortion for several years. I also work with women who have had abortions. Our family has also experienced adoption, so I can talk about that as well.

Education/Credentials
I am mostly self-taught. I also studied midwifery for awhile. I have spent years doing research on this topic. In fact, I have been doing research and working in this area since the early 1970's. I have been helping women online for a few years, under the guidance of a woman who was formally training in counseling.

©2016 About.com. All rights reserved.